# SDR SWAA2025102728784

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 32,774 hours, 16,201 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Inoperative
- Location: Zn 600 Right Win
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT ON APPROACH.  R & R NR 3 RETRACT LEADING EDGE PROXIMITY SENSOR (S172) IAW AMM 27-88-11.
